@article{VSGTU_2014_134_1_a1,
author = {S. M. Zaikina},
title = {Generalized {Integral} {Laplace} {Transform} and {Its} {Application} to {Solving} {Some} {Integral} {Equations}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {19--24},
year = {2014},
volume = {134},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a1/}
}
TY - JOUR AU - S. M. Zaikina TI - Generalized Integral Laplace Transform and Its Application to Solving Some Integral Equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2014 SP - 19 EP - 24 VL - 134 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a1/ LA - ru ID - VSGTU_2014_134_1_a1 ER -
%0 Journal Article %A S. M. Zaikina %T Generalized Integral Laplace Transform and Its Application to Solving Some Integral Equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2014 %P 19-24 %V 134 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a1/ %G ru %F VSGTU_2014_134_1_a1
S. M. Zaikina. Generalized Integral Laplace Transform and Its Application to Solving Some Integral Equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 134 (2014) no. 1, pp. 19-24. http://geodesic.mathdoc.fr/item/VSGTU_2014_134_1_a1/
[1] A. Erdélyi, Tables of Integral Transforms (Bateman Manuscript Project), McGraw-Hill, New York, 1954 (vol. 1, Moscow, Nauka, 1969; vol. 2, Moscow, Nauka, 1970 [Russian translation]) | Zbl
[2] V. A. Ditkin, A. P. Prudnikov, Integral transforms and operational calculus, International series of monographs in pure and applied mathematics, 78, Pergamon Press, Oxford, New York, 1965, xi+529 pp. | MR | MR | Zbl
[3] A. A. Kilbas, M. Saigo, H-Transforms: Theory and Applications, Series on Analytic Methods and Special Functions, 9, CRC Press, Boca Raton, 2004, xii+389 pp. | DOI | MR | Zbl
[4] The use of integral transforms, McGraw-Hill Book Comp., New York etc., 1972, xii+539 pp. | Zbl
[5] N. O. Virchenko, Parni ($N$-arni) integral'ni rivnyannya [Pairs ($N$-ary) integral equations], Zadruga, Kiev, 2009, 476 pp. (In Ukrainian)
[6] N. Virchenko, “On the generalized confluent hypergeometric function and its applications”, Fract. Calc. Appl. Anal., 9:2 (2006), 101–108 | MR | Zbl
[7] E. M. Wright, “The Asymptotic Expansion of the Generalized Hypergeometric Function”, J. London Math. Soc., s1-10:4 (1935), 286–293 | DOI | MR | Zbl
[8] O. A. Repin, S. M. Zaikina, “Some new generalized integral transformations and their application in differential equations theory”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2011, no. 2(23), 8–16 (In Russian) | DOI
[9] N. Virchenko, S. L. Kalla, S. Zaikina, “On some generalized integral transforms”, Handronic Journal, 32:5 (2009), 539–548 | MR | Zbl